# SDR CALA2024060501707

- Difficulty date: May 22, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 55,990 hours, 34,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209400800
- Condition: Corroded
- Location: Frms 64-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM FR 64-68 Y512 CORRODED AT HARDPOINT AT FR66 () REMOVE CORROSION I.A.W SRM 51-74-00 L=1.28" D=0.031" FOUND TO BE 104027 OUT LIMIT I.A.W SRM 53-41-14-283. REMOVED AND REPLACED FLOOR BE AM I.A.W SRM 51-42-11 (T93872) SEE ATTACH FORM 44-0008.
